t3

H i again,13 th week of t3 only after dropping thyroxine.Have really painful arms and stiff ,when I bring my arm up really painful and slowThis started when I went on t3 only.I was up too 45 mcg t3 ,20 mcg 0430 ,15 mcg 1030 ,10 mcg 1630.Felt jittery and really lethargic ,low mood and done in.Gone down to 40 mcg yesterday and today ,feel really jittery in morning and lethargic ,but feel better in other ways as though something has lifted. TSH was 15 .13 at few weeks back ,went up to 40 mcg and tsh 5.13,Went up to 45 ,wonder if this is too much ,do not understand how I feel better in some ways but still have this lethargy and pain.

7 Replies

oldestnewest
  • When's your next blood test, Susiebow?

  • In about 5 weeks

  • Susiebow, You're doing the right thing in increasing dose and going back to the previous dose for a few days if jitters etc. are too much to tolerate. You've had jitters every time you've increased dose for a few days. I think it's probably more of the same but the blood test in a few weeks will tell whether you are still undermedicated or overmedicated.

  • Hi Clutter thanks again .

  • You feel better in some ways and not others because the hormone you are taking is not evenly distributed yet.

    Thyroid hormone is needed by every single cell in the body to be able to function correctly. When they don't have enough, you get symptoms. When levels of T3 are low, some receptors in the less essential areas - like the diaphragm, for example - are switched off. It is going to take a while of having optimal levels of T3 for them all to be switched on again. Thats why some cells are functioning well again, but not others.

  • Thanks for that ,i never knew

  • :)

You may also like...